# SDR DHL2006780107

- Difficulty date: November 2, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP UPPER SURFACE, WBL 638, AFT OF NAV LIGHT LENS COVER, PREVIOUS REPAIR CRACKED.  REMOVED PREVIOUS REPAIR IAW B727 SRM 51-30-2.  FAB DOUBLER FROM 7075-T6, 0.050, PO NR 6149108, DIM 4 BY 3.  FILLER FROM 7070-T6 0.040, PO NR 9003839, DIM. 2.50 BY 1.50 IAW B727 SRM 57-20-5 FIG 1. TREATED, PRIMED DOUBLER AND FILLER IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 51-30-2.
